Acta Mathematica, 2013

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (17 articles)

Volume 210, Issue 1

[1] Forcing axioms and the continuum hypothesis

David Asperό School of Mathematics, University of East Anglia Paul Larson Department of Mathematics, Miami University Justin Tatch Moore Department of Mathematics, Cornell University

Logic mathscidoc:1701.21001

Acta Mathematica, 210, (1), 1-29, 2010.10
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 617 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Normal subgroups in the Cremona group

Serge Cantat Université de Rennes I, Campus de Beaulieu, Bâtiment 22-23, Rennes Cedex, France Stéphane Lamy Mathematics Institute, University of Warwick Yves de Cornulier Laboratoire de Mathématiques d’Orsay, CNRS & Université Paris-Sud 11

Group Theory and Lie Theory mathscidoc:1701.01003

Acta Mathematica, 210, (1), 31-94, 2010.7
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 433 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Invariant Peano curves of expanding Thurston maps

Daniel Meyer Jacobs University, Campus Ring 1, Bremen, Germany

Classical Analysis and ODEs Complex Variables and Complex Analysis mathscidoc:1701.05001

Acta Mathematica, 210, (1), 95-171, 2010.11
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 499 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Forcing axioms and the continuum hypothesis. Part II: transcending$ω$_{1}-sequences of real numbers

Justin Tatch Moore Department of Mathematics, Cornell University

Logic mathscidoc:1701.21002

Acta Mathematica, 210, (1), 173-183, 2011.10
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 630 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the generalized lower bound conjecture for polytopes and spheres

Satoshi Murai Department of Mathematical Science, Faculty of Science, Yamaguchi University Eran Nevo Department of Mathematics, Ben Gurion University of the Negev

Combinatorics Arithmetic Geometry and Commutative Algebra mathscidoc:1701.06001

Acta Mathematica, 210, (1), 185-202, 2012.4
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 485 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 210, Issue 2

[1] Extension theorems, non-vanishing and the existence of good minimal models

Jean-Pierre Demailly Département de Mathématiques, Institut Fourier, Université de Grenoble I Christopher D. Hacon Department of Mathematics, University of Utah Mihai Păun Institut Élie Cartan, Université Henri Poincaré

mathscidoc:1701.01004

Acta Mathematica, 210, (2), 203-259, 2011.2
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 375 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Uniqueness of non-linear ground states for fractional Laplacians in $${\mathbb{R}}$$

Rupert L. Frank Department of Mathematics, Princeton University Enno Lenzmann Institute for Mathematical Sciences, University of Copenhagen

Mathematical Physics Spectral Theory and Operator Algebra mathscidoc:1701.22001

Acta Mathematica, 210, (2), 261-318, 2011.5
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 602 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Brownian map is the scaling limit of uniform random plane quadrangulations

Grégory Miermont Unité de mathématiques pures et appliquées, École Normale Supérieure de Lyon

Probability mathscidoc:1701.28002

Acta Mathematica, 210, (2), 319-401, 2011.5
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 469 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Erratum to “The primes contain arbitrarily long polynomial progressions”

Terence Tao Department of Mathematics, University of California, Los Angeles Tamar Ziegler Department of Mathematics, University of Michigan

Functional Analysis Number Theory mathscidoc:1701.12003

Acta Mathematica, 210, (2), 403-404, 2013.2
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 399 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 213, Issue 1

[1] $K$-homology and index theory on contact manifolds

Paul F. Baum Pennsylvania State University, University Park, PA, U.S.A Erik van Erp Dartmouth College, 6188 Kemeny Hall, Hanover, NH, U.S.A

K-Theory and Homology mathscidoc:1701.20003

Acta Mathematica, 213, (1), 1-48, 2013.2
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 484 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Every finite group is the group of self-homotopy equivalences of an elliptic space

Cristina Costoya Departamento de Computación, Álxebra, Universidade da Coruña Antonio Viruel Departamento de Álgebra, Geometría y Topología, Universidad de Málaga

Representation Theory mathscidoc:1701.30001

Acta Mathematica, 213, (1), 49-62, 2012.11
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 544 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry

Simon Donaldson Department of Mathematics, Imperial College Song Sun Department of Mathematics, Imperial College

mathscidoc:1701.01007

Distinguished Paper Award in 2017

Acta Mathematica, 213, (1), 63-106, 2012.6
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 490 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Square-free values of$f$($p$),$f$cubic

Harald Andrés Helfgott Département de Mathématiques, École Normale Supérieure

Number Theory mathscidoc:1701.24004

Acta Mathematica, 213, (1), 107-135, 2012.6
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 495 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Rigidity around Poisson submanifolds

Ioan Mărcuţ Department of Mathematics, University of Illinois at Urbana-Champaign

Mathematical Physics mathscidoc:1701.22003

Acta Mathematica, 213, (1), 137-198, 2012.10
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 309 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 213, Issue 2

[1] On Vinogradov’s mean value theorem: strongly diagonal behaviour via efficient congruencing

Kevin Ford Department of Mathematics, University of Illinois at Urbana-Champaign Trevor D. Wooley School of Mathematics, University of Bristol

Number Theory mathscidoc:1701.24005

Acta Mathematica, 213, (2), 199-236, 2013.4
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the uniform rectifiability of AD-regular measures with bounded Riesz transform operator: the case of codimension 1

Fedor Nazarov Department of Mathematical Sciences, Kent State University Alexander Volberg Department of Mathematics, Michigan State University Xavier Tolsa ICREA/Universitat Autònoma de Barcelona, Bellaterra, Barcelona, Catalonia

Functional Analysis mathscidoc:1701.12006

Acta Mathematica, 213, (2), 237-321, 2012.12
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 579 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Complete monotonicity for inverse powers of some combinatorially defined polynomials

Alexander D. Scott Mathematical Institute, University of Oxford Alan D. Sokal Department of Physics, New York University

Functional Analysis mathscidoc:1701.12007

Acta Mathematica, 213, (2), 323-392, 2013.1
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 641 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved